# SDR SWAA2021030853418

- Difficulty date: March 4, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 60,453 hours, 30,577 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT NEEDS REINSTALLED; TOO LONG. REINSTALLED R1 DOOR SLIDE GIRT PER AMM.256601 AND MT 7256106.
